Skip to Main content Skip to Navigation
Journal articles

Fine asymptotics of profiles and relaxation to equilibrium for growth-fragmentation equations with variable drift rates

Abstract : We are concerned with the long-time behavior of the growth-fragmentation equation. We prove fine estimates on the principal eigenfunctions of the growth-fragmentation operator, giving their first-order behavior close to $0$ and $+\infty$. Using these estimates we prove a spectral gap result by following the technique in [Caceres, Canizo, Mischler 2011, JMPA], which implies that solutions decay to the equilibrium exponentially fast. The growth and fragmentation coefficients we consider are quite general, essentially only assumed to behave asymptotically like power laws.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00683148
Contributor : Pierre Gabriel Connect in order to contact the contributor
Submitted on : Tuesday, February 19, 2013 - 4:48:03 PM
Last modification on : Monday, December 13, 2021 - 9:16:19 AM
Long-term archiving on: : Monday, May 20, 2013 - 4:04:37 AM

Files

BCG.pdf
Files produced by the author(s)

Identifiers

Citation

Daniel Balagué, José Cañizo, Pierre Gabriel. Fine asymptotics of profiles and relaxation to equilibrium for growth-fragmentation equations with variable drift rates. Kinetic and Related Models , AIMS, 2013, 6 (2), pp.219-243. ⟨10.3934/krm.2013.6.219⟩. ⟨hal-00683148v2⟩

Share

Metrics

Record views

433

Files downloads

96